# SDR 96UAL900576

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N172UA
- Make and model: Boeing 747422
- Aircraft serial: 24363
- Engine: Pwa PW4056
- System (JASC): 7314 · Engine Fuel Pump
- Part: Bearing
- Part number: 2175221
- Condition: Failed
- Location: Fuel Pump
- Part time: 22,362 hours
- Component: Argotec, 7203016
- Stage of operation: CR
- Nature of condition: J, X
- Precautionary procedure: K

## Discrepancy

ENGINE FLAMEOUT.  UNABLE TO RESTART.  FUEL PUMP BEARING FAILURE CAUSED FUEL RUN SOLENOID SCREEN TO BECOME CLOGGED.  ENGINE WAS REPLACED.
